# SDR DHL2005765510

- Difficulty date: December 9, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part serial: NSN
- Condition: Corroded
- Location: Bs 720-720a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK, BS 720-720A, RBL 45 CORRODED AT FLOOR PANEL ATTACH UPPER FLANGE AND SIDE OF TRACK.  REMOVED AND REPLACED SEAT TRACK FROM STA 690 TO 720D RBL 45 WITH FABRICATED REPAIR SEAT TRACK 110-1/2" FROM BAC1520-792 7178T6 AND INSTALLED IAW B727 SRM 53-10-5 FIG 7.
